# SDR HEEA967739

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102302
- Condition: Defective
- Location: Cockpit Vhf
- Component: KTR908
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF BREAKS SQUELCH WITH NO SIGNAL. ADJUSTED SQUELCH.  REPAIRED.  REPLACED HEADER J304 AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  INSTALLED MOD 2 AS PER KING SERVICE BULLETIN KTR908-2.  ADJUSTED MOD., POWER OUT AND SIDETONE.  BENCH CHECK GOOD.
